# SDR CALA2017060501716

- Difficulty date: June 5, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 30,918 hours, 10,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS AT THE LT MID CABIN ONLY STAY ON FOR UNDER A MINUTE.   REMOVED AND REPLACED THE BATTERY PACK M1670 IAW AMM 33-51-06, OPS CHECKED GOOD
